| Model Number |
AU2110X15B |
| Medical Device Problem Codes |
Circuit Failure (1089); Operating System Version or Upgrade Problem (2997); No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/22/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Previously reported by the manufacturer: the manufacturer received information stating a trilogy evo ventilator inoperative condition occurred during a failed firmware update.The device was not in use on a patient at the time of the occurrence.During the evaluation of the device, the system board was replaced, and all ventilator settings were replaced with the work ¿value¿ to address the issue.The root cause was confirmed.Correction: during the evaluation of the device, the system board, and all ventilator settings were replaced with the work ¿value¿ to address the issue.Philips is currently investigating this complaint to determine the root cause of the failure.As a part of the complaint handling process, good faith effort attempts will be made to gather additional information.
Event or Problem Description
The manufacturer received information stating a trilogy evo ventilator inoperative condition occurred during a failed firmware update.The device was not in use on a patient at the time of the occurrence.During the evaluation of the device, the system board was replaced, and all ventilator settings were replaced with the work ¿value¿ to address the issue.The root cause was confirmed.
Additional Manufacturer Narrative
Previously reported by the manufacturer: the manufacturer received information stating a trilogy evo ventilator inoperative condition occurred during a failed firmware update.The device was not in use on a patient at the time of the occurrence.During the evaluation of the device, the system board was replaced, and all ventilator settings were replaced with the work ¿value¿ to address the issue.The root cause was confirmed.Correction: during the evaluation of the device, the system board, and all ventilator settings were replaced with the work ¿value¿ to address the issue.Philips is currently investigating this complaint to determine the root cause of the failure.As a part of the complaint handling process, good faith effort attempts will be made to gather additional information.New information/ correction: this notification has been reviewed for information received that after a repair/service software upgrade was attempted on a trilogy evo the device became inoperative.This information does not indicate a malfunction of the device, yet a result of the service being provided.It has been concluded that the trigger for this condition would not occur during normal operation and use on a patient; therefore, posing no additional safety risk for a patient.Based on the available information, there is not enough evidence to suggest if this reported issue were to recur that it would be likely to cause or contribute to death or serious injury.No report will be filed with any regulatory agencies at this time.At this time the reported failed software update does not produce an increased patient safety risk.All patients must be taken- off from the devices and put on alternative device prior to sw update process.To date no patient harm has been reported during a failed software update, and all devices were not in use.This concludes this event is not reportable.Box h coding updated.